Doctor insights on:
Clindamycin H Cl 300 Mg Capsule Side Effects
Part of the lincoside family. It has good gram positive an anaerobic coverage, but its association with the development of clostridium difficile infection has limited its use. It is used in certain drug allergy situations where staph, strep, pneumococcal, and anaerobic organisms. Its use in MRSA infections is spotty. It is a bacteriostatic drug that works ...Read more
Yes/Off label use: Yes Clindamycin 300mg twice daily for 7 days is an effective alternative to Metronidazole for the treatment of bacterial vaginosis caused by gardnerella vaginalis. It is important that a proper diagnosis be made by your doctor. Be sure to complete the antibiotic course. Common side effects include diarrhea, abdominal pain, nausea/vomitting. Report any uncontrollable diarrhea/severe abdoninal pain. ...Read more
Not a drug of choice: I assume you took a complete course of Clindamycin 300 mg twice a day for one week? This is not a drug of choice for a man suspected of std. Also depends upon the type of std you think you have. In general terms you can retest yourself and proceed according to the results. If you can be a little more precise regarding your condition then a better plan can be advised. ...Read more
UTI: Clindamycin is a very unusual antibiotic to be used in treating a UTI unless it is due to a staphylococcus. The dosage, assuming the therapy is appropriate, is from 300 to 600mg three times a day, although it may be very difficult to tolerate because of GI side-effects if given orally. ...Read more
Probably not: Although both etonogestrel (in nexplanon) and clindamycin are metabolized by the liver, because the etonogestrel is released subcutaneously it avoids the 'first pass' effect of liver metabolism that an oral contraceptive would be subject to. Using a condom as a backup method would certainly decrease any chance of getting pregnant, just to be safe. ...Read more
I was given clindamycin Hcl 300 mg 3x a day for a saliva gland stone. The stone has come out. Should I still take the Clindamycin?
Clinda for stone??:
Interesting treatment for a gland stone.....No I would not take it and I would get a second opinion. No worries
Connect with my Virtual Practice on Healthtap for any dental questions with my special keycode: DFWMCQ! Securely video or text chat by virtual appointment. Http://htap. Us/28qexs ...Read more
My DR said I have staph infection on my eye lids and prescribed Clindamycin HCL, 300 MG, 2X day for 5 days. Is this the best treatment?
Hard to say: Your doctor has more information than either of us about your condition. You could consult another doctor or trust the one you have. ...Read more
Antibiotic: Used to treat gram positive infections like in your mouth and on your skin usually. It is not first line but used in people allergic to other meds ...Read more
I'm taking clindamycin HCl and its causing adominal pain and its also causing me to feel really nevous. What should I do?
Side effects: Both antibiotics and steroids cause nausea. Call the doctor to see if she wants you to take Tums (calcium carbonate) or maalox or any products to help you with this. It is also common to get diarrhea and yogurt is helpful for that as well. Try to see if a baked potato or soup will settle your stomach. The old stand by is ginger ale, 7 up or cola. My go to is always tums (calcium carbonate). ...Read more
Rare: Compared to penicilline is very rare but possible like any drug. ...Read more
Never use leftovers!: If you are asking about using some Clindamycin now that you have left over from a previous prescription, no. Clindamycin is a kind of antibiotic which can become harmful after its expiration date, and is usually not a first choice for a uti. If you think you have a uti, please see your doctor or an urgent care for appropriate testing and treatment. ...Read more
I am currently taking clindamycin HCl and am experiencing diarrhea (getting worse each day). My infection is gone, should I stop taking my medicine?
Diarrhea and antbs:
Please see your doctor.
There is a very strong association between antibiotics and diarrhea.
I can not recommend you stop your treatment. There is a specific number of days you should be on it for whatever infection you have/had.
It might help if you keep your diet as bland as possible, hydrate well with water, go grab some probiotics or yogurt with probiotics, and see your doc asap. ...Read more
My doc gave me clindamycin HCL 30mg (3times daily for 10 days). I'm breastfeeding. Is it safe to continue?
Not recommended, but: If your physician judges that you do need the clindamycin and there isn't other alternative, then you have to be monitored closely especially that you've got diarrhea in your history, as for breast feeding: better to stop, pump and feed your child formula in the interim, to avoid all such ask your physician if he/she can prescribe an alternative, good luck ...Read more
Treats infection: Antibiotics like clindycin treat infections. Infections cause swollen lymph nodes or glands because lymph nodes make white blood cells that fight infections. Therefore antibiotics treat infections which indirectly treats lymph nodes as the infection resolves. ...Read more